MathSciNet Relay Station
MathSciNet bibliographic data
MR1735081 (2001d:35084) 35K50 (35B05 35K55)
Merle, Frank; Zaag, Hatem A Liouville theorem for vector-valued nonlinear heat equations and applications. Math. Ann. 316 (2000), no. 1, 103–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement